Does Midol have antihistamine?

This combination product contains 2 medications, acetaminophen and an antihistamine. Acetaminophen helps to reduce fever and/or mild to moderate pain (such as headache, backache, aches/pains due to muscle strain, cold, or flu).

Why does Midol Complete have antihistamine?

Pyrilamine is an antihistamine often included in menstrual products. It is alleged to provide relief of emotional or mood changes (e.g., anxiety, nervous tension, irritability), reduce water-retention symptoms, and reduce severity of cramps and backache.18 мая 2011 г.

Can I take allergy medicine with Midol?

No interactions were found between Benadryl Allergy and Midol Extended Relief. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

How much antihistamine is in Midol?

Midol CompleteActive ingredients (in each caplet)PurposeAcetaminophen 500 mgPain relieverCaffeine 60 mgDiureticPyrilamine maleate 15 mgAntihistamine

Can I take Midol and sleep aid?

Ask a doctor or pharmacist before using Midol PM with any other medicines, especially drugs that can cause drowsiness (such as opioid medication, sleep medicine, a muscle relaxer, or medicine for anxiety or seizures).

IT IS INTERESTING:  Can Claritin cause dizziness?

Can I take Midol Complete at night?

Acetaminophen helps to reduce fever and/or mild to moderate pain (such as headache, backache, aches/pains due to muscle strain, cold, or flu). The antihistamine in this product may cause drowsiness, and therefore it can also be used as a nighttime sleep aid.

Can I take Midol on an empty stomach?

Should I take Midol® products with food or on an empty stomach? You may take Midol® products with food if stomach upset occurs.

Can I take Benadryl with Midol?

No interactions were found between Benadryl and Midol. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Can I take Claritin and Midol?

Interactions between your drugs

No interactions were found between Claritin and Midol. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Can you take Midol and cold medicine together?

If you take Tylenol for your cold, and then Midol for your period cramps, you’ll pass the recommended dosage. Deadly combinations are all too easy to make, so double check your labels and be certain you aren’t taking too much APAP.

What happens if you take a whole bottle of Midol?

Midol can cause liver failure or even death if you overdose on these small pills. Take only the recommended dose and don’t take other pills that contain APAP. Initial signs of an APAP overdose include loss of appetite, nausea, vomiting, stomach pain, sweating and confusion or weakness.

What are side effects of Midol?

Common side effects may include:

  • dizziness, drowsiness;
  • dry mouth, nose, or throat;
  • constipation;
  • blurred vision; or.
  • feeling restless or excited (especially in children).
IT IS INTERESTING:  Can Benadryl cause anxiety?

Why does Midol work so well?

Midol works great for me as a perfect blend of acetaminophen, caffeine and a diuretic to reduce bloating, ease cramping, and keep me going when I don’t even want to get up out of bed. It works quickly, usually in less than a half an hour.

How many times can I take Midol?

do not take more than the recommended dose – adults and children 12 years and older: take 2 caplets with water – repeat every 6 hours, as needed – do not exceed 6 caplets per … adults and children 12 years and older: take 2 caplets with water. repeat every 6 hours, as needed.

What is Midol used for?

Midol is a brand of over-the-counter analgesic drugs marketed for menstrual cramping and other effects related to premenstrual syndrome and menstruation. Various subbrands are formulated using different active ingredients. Midol is distributed by Bayer.

Can Midol make you dizzy?

Upset stomach, nausea, heartburn, headache, drowsiness, or dizziness may occur. If any of these effects last or get worse, tell your doctor or pharmacist promptly.

No runny nose